\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Two constructions of low-hit-zone frequency-hopping sequence sets

  • * Corresponding author: Can Xiang

    * Corresponding author: Can Xiang 
Abstract Full Text(HTML) Figure(0) / Table(1) Related Papers Cited by
  • In this paper, we present two constructions of low-hit-zone frequen-cy-hopping sequence (LHZ FHS) sets. The constructions in this paper generalize the previous constructions based on $ m $-sequences and $ d $-form functions with difference-balanced property, and generate several classes of optimal LHZ FHS sets and LHZ FHS sets with optimal periodic partial Hamming correlation (PPHC).

    Mathematics Subject Classification: Primary: 94A05; Secondary: 94B60.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • Table 1.  The parameters of some existing LHZ FHS sets with optimal PPHC properties and our new ones

    parameters$ (L, M, r, Z_H, W;H_{pmz}) $ Constraints Reference
    $ \Big(k_1L_1, M_1N_1, q, Z_1-1, W, \left\lceil\frac{W}{L}\right\rceil\Big) $ $ gcd(Z_1+1, L)=1, k_1(Z_1+1)\equiv 1\; (mod\; L_1) $,
    $ k_1\equiv1\; (mod\; Z_1), M_1Z_1=L_1 $
    [13]
    $ \Big(L_1L_2, p_2, p_1p_2, \min\{L_1, L_2\}-1, W; \left\lceil\frac{W}{T_1L_2}\right\rceil\Big) $ $ gcd(L_1, L_2)=1, p_1(\frac{L_1}{T_1}-1+\eta)(\min\{L_1, L_2\}p_2-1)= $
    $ L_1L_2(\min\{L_1, L_2\}-p_1), 0 < \eta\leq 1 $
    $ sl=q^n-1, 2\leq r_0 < \frac{(q^n-2)q}{q-1}, r_0\equiv t\; mod\; l $,
    [24]
    $ \Big(r_0(q^n-1), s, q, l-1, \omega\frac{q^{n}-1}{q-1}; \omega\frac{q^{n-1}-1}{q-1}\Big) $ $ (l+1)r_0t^{-1}\equiv1\; (mod\; (q^n-1)), gcd(t, q^n-1)=1 $
    $ gcd((l+1)t^{-1}\; mod\; (q^n-1), \frac{q^n-1}{q-1})=1, 1\leq \omega\leq(q-1)r_0 $
    [10]
    $ \left((q_1-1)(q_2^n-1), q_1, q_1q_2^{n-1}, q_2^n-2, W;\left\lceil\frac{W(q_2-1)}{(q_2^n-1)(q_1-1)}\right\rceil\right) $ $ q_1, q_2 $ are two different prime powers satisfying
    $ gcd(q_1-1, q_2^n-1)=1, q_1 >q_2^n $
    [28]
    $ \Big(lcm(q-1, tv), q, qv, \min\{q-1, tv\}-1, W; \left\lceil\frac{W}{v(q-1)}\right\rceil\Big) $ $ gcd(q-1, v)=1, gcd(q-1, t) >1, tv < q-1 $,
    or $ tv >q-1 $ and $ t < \frac{gcd(q-1, t)(q^2-q-1)}{qv-v-2} $
    [28]
    $ \Big(lcm(q-1, p(p^n-1)), qp^{n-1}, qp^n, \min\{q-1, p(p^n-1)\}-1, $ $ gcd(q-1, p^n-1)=1, q-1 >p(p^n-1) $, or $ q-1 < p(p^n-1) $ [28]
    $ W; \left\lceil\frac{W}{(p^n-1)(q-1)}\right\rceil\Big) $ and $ gcd(q-1, p) >\frac{p^n(p+1)(q-1)+q(q-2-p)+1}{q^2p^{n-1}-qp^{n-1}-1} $
    $ \left((p^m-1)p, p^m, p^m, p^m-2, W;\left\lceil\frac{W}{p^m-1}\right\rceil\right) $ $ p $ is a prime, $ m\geq 2 $ [14]
    $ \left(2\rho, 2, \rho, \rho-1, W;\left\lceil\frac{W}{\varrho}\right\rceil\right) $ $ \rho $ is an even integer, [14]
    $ \Big(\frac{q^n-1}{l}, q-1, q^k, \frac{q^n-1}{q-1}-1, s\frac{q^n-1}{q-1}; s\frac{q^{n-k}-1}{q-1}\Big) $ $ l|(q-1), gcd(l, n)=1 $,
    $ 1\leq k \leq m $ and $ s (1\leq s\leq \frac{q-1}{l}) $ is an integer
    $ l|(q-1), gcd(l, n)=1 $,
    [9]
    $ \left(\frac{q^n-1}{l}, \frac{q^n-1}{T}, q^k, \frac{T}{d'}-1, s\frac{q^n-1}{q-1}; s\frac{q^{n-k}-1}{q-1}\right) $ $ T|(q^n-1), T\nmid l, gcd(T, l)=d', m|n $,
    $ 1\leq k \leq m $ and $ s (1\leq s\leq \frac{q-1}{l}) $ is an integer
    Theorem 3.1
    $ \left(\frac{q^n-1}{l}, \frac{q^n-1}{T}, q^{n-1}, T-1, W; \left\lceil\frac{W(q-1)}{q^n-1}\right\rceil\right) $ $ l|(q-1), gcd(l, n)=1 $,
    $ T|(q^n-1), T\nmid l $ and $ gcd(T, l)=1 $
    Theorem 3.2
    $ \left(\frac{q^n-1}{q-1}, \frac{q^n-1}{T}, q^{n-1}, \frac{T}{d'}-1, W;1\right) $ $ T|(q^n-1), T\nmid (q-1) $
    and $ d'=gcd(T, q-1) $
    Theorem 3.3
     | Show Table
    DownLoad: CSV
  • [1] J. H. Chung and K. Yang, New classes of optimal low-hit-zone frequency-hopping sequence sets by Cartesian product, IEEE Trans. Inf. Theory, 59 (2012), 726-732.  doi: 10.1109/TIT.2012.2213065.
    [2] C. DingM. J. Moisio and J. Yuan, Algebraic constructions of optimal frequency-hopping sequences, IEEE Trans. Inf. Theory, 53 (2007), 2606-2610.  doi: 10.1109/TIT.2007.899545.
    [3] C. Ding and J. Yin, Sets of optimal frequency-hopping sequences, IEEE Trans. Inf. Theory, 54 (2008), 3741-3745.  doi: 10.1109/TIT.2008.926410.
    [4] C. DingR. Fuji-HaraY. FujiwaraM. Jimbo and M. Mishima, Sets of frequency hopping sequences: Bounds and optimal constructions, IEEE Trans. Inf. Theory, 55 (2009), 3297-3304.  doi: 10.1109/TIT.2009.2021366.
    [5] C. DingY. Yang and X. Tang, Optimal sets of frequency hopping sequences from linear cyclic codes, IEEE Trans. Inf. Theory, 56 (2010), 3605-3612.  doi: 10.1109/TIT.2010.2048504.
    [6] G. GeY. Miao and Z. Yao, Optimal frequency hopping sequences: Auto- and cross-correlation properties, IEEE Trans. Inf. Theory, 55 (2009), 867-879.  doi: 10.1109/TIT.2008.2009856.
    [7] T. Helleseth and G. Gong, New nonbinary sequences with ideal two-level autocorrelation, IEEE Trans. Inf. Theory, 48 (2002), 2868-2872.  doi: 10.1109/TIT.2002.804052.
    [8] H. HuS. ShaoG. Gong and T. Helleseth, The proof of Lin's conjecture via the decimation-Hadamard transform, IEEE Trans. Inf. Theory, 60 (2014), 5054-5064.  doi: 10.1109/TIT.2014.2327625.
    [9] H. HanS. ZhangL. Zhou and X. Liu, Decimated $m$-sequences families with optimal partial Hamming correlation, Cryptogr. Commun., 12 (2020), 405-413.  doi: 10.1007/s12095-019-00400-7.
    [10] H. HanD. PengU. ParampalliZ. Ma and H. Liang, Construction of low-hit-zone frequency hopping sequences with optimal partial Hamming correlation by interleaving techniques, Des. Codes Crypt., 84 (2017), 401-414.  doi: 10.1007/s10623-016-0274-8.
    [11] H. HanD. Peng and U. Parampalli, New sets of optimal low-hit-zone frequency-hopping sequences based on $m$-sequences, Cryptogr. Commun., 9 (2017), 511-522.  doi: 10.1007/s12095-016-0192-7.
    [12] A. Lin, From Cyclic Hadamard Difference Sets to Perfectly Balanced Sequences, Ph.D dissertation, Dept. Comput. Sci., Univ. Southern California, Los Angeles, CA, USA, 1998.
    [13] X. LiuD. Peng and H. Han, Low-hit-zone frequency hopping sequence sets with optimal partial Hamming correlation properties, Des. Codes Cryptogr., 73 (2014), 167-176.  doi: 10.1007/s10623-013-9817-4.
    [14] X. Liu and L. Zhou, New bound on partial Hamming correlation of low-hit-zone frequency hopping sequences and optimal constructions, IEEE Commun. Lett., 22 (2018), 878-881.  doi: 10.1109/LCOMM.2018.2810868.
    [15] W. Ma and S. Sun, New designs of frequency hopping sequences with low hit zone, Des. Codes Cryptogr., 60 (2011), 145-153.  doi: 10.1007/s10623-010-9422-8.
    [16] X. NiuD. PengF. Liu and X. Liu, Lower bounds on the maximum partial correlations of frequency hopping sequence set with low hit zone, IEICE Trans. Fundam. Electron. Commun. Comput. Sci., E93-A (2010), 2227-2231.  doi: 10.1587/transfun.E93.A.2227.
    [17] X. NiuD. Peng and Z. Zhou, New classes of optimal low hit zone frequency hopping sequences with new parameters by interleaving technique, IEICE Trans. Fundam. Electron. Commun. Comput. Sci., E95-A (2012), 1835-1842.  doi: 10.1587/transfun.E95.A.1835.
    [18] X. NiuD. Peng and Z. Zhou, Frequency/time hopping sequence sets with optimal partial Hamming correlation properties, Sci. China Inf. Sci., 55 (2012), 2207-2215.  doi: 10.1007/s11432-012-4620-9.
    [19] X. NiuH. Lu and X. Liu, New extension interleaved constructions of optimal frequency hopping sequence sets with low hit zone, IEEE Access, 7 (2019), 73870-73879.  doi: 10.1109/ACCESS.2019.2919353.
    [20] Y. Ouyang, X. Xie, H. Hu and M. Mao, Construction of three classes of stictly optimal frequency-hopping sequence sets, preprint, arXiv: 1905.04940.
    [21] D. Peng and P. Fan, Lower bounds on the Hamming auto-and cross correlations of frequency-hopping sequences, IEEE Trans. Inf. Theory, 50 (2004), 2149-2154.  doi: 10.1109/TIT.2004.833362.
    [22] D. PengP. Fan and M. H. Lee, Lower bounds on the periodic Hamming correlations of frequency hopping sequences with low hit zone, Sci. China: Series F Inf. Sci., 49 (2006), 208-218.  doi: 10.1007/s11432-006-0208-6.
    [23] M. K. Simon, J. K. Omura, R. A. Scholtz and B. K. Levitt, Spread Spectrum Communications Handbook, McGraw-Hill, New York, NY, 2001.
    [24] C. WangD. PengH. Han and L. Zhou, New sets of low-hit-zone frequency-hopping sequence with optimal maximum periodic partial Hamming correlation, Sci. China Inf. Sci., 58 (2015), 1-15.  doi: 10.1007/s11432-015-5326-6.
    [25] C. WangD. Peng and L. Zhou, New constructions of optimal frequency-hopping sequence sets with low-hit-zone, Int. J. Found. Comput. Sci., 27 (2016), 53-66.  doi: 10.1142/S0129054116500040.
    [26] C. WangD. PengX. Niu and H. Han, Optimal construction of frequency-hopping sequence sets with low-hit-zone under periodic partial Hamming correlation, IEICE Trans. Fundam. Electron. Commun. Comput. Sci., E100-A (2017), 304-307.  doi: 10.1587/transfun.E100.A.304.
    [27] L. ZhouD. PengH. LiangC. Wang and Z. Ma, Constructions of optimal low-hit-zone frequency hopping sequence sets, Des. Codes Cryptogr., 85 (2017), 219-232.  doi: 10.1007/s10623-016-0299-z.
    [28] L. ZhouD. PengH. LiangC. Wang and H. Han, Generalized methods to construct low-hit-zone frequency-hopping sequence sets and optimal constructions, Cryptogr. Commun., 9 (2017), 707-728.  doi: 10.1007/s12095-017-0211-3.
    [29] Z. ZhouX. TangD. Peng and U. Parampalli, New constructions for optimal sets of frequency-hopping sequences, IEEE Trans. Inf. Theory, 57 (2011), 3831-3840.  doi: 10.1109/TIT.2011.2137290.
    [30] Z. ZhouX. TangX. Niu and U. Parampalli, New classes of frequency-hopping sequences with optimal partial correlation, IEEE Trans. Inf. Theory, 58 (2012), 453-458.  doi: 10.1109/TIT.2011.2167126.
  • 加载中

Tables(1)

SHARE

Article Metrics

HTML views(917) PDF downloads(530) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return